CSN Login
Members Online: 3

You are here

Post Chemo sickness

crhall000's picture
crhall000
Posts: 11
Joined: Jun 2010

I finished chemo 2 weeks ago, yet this morning I felt very sick. I felt light headed and nauseous. Has this happened to anyone else after taking RCHOP treatment? I think my body is going through withdrawal, what do you think?

vinny59's picture
vinny59
Posts: 1032
Joined: Nov 2006

I'm still in treatment for the cancer I have now, but I can tell you that I was sick and nauseous a month after treatment of the head and neck cancer I had three years ago, my wife and I went away to celebrate me getting over cancer and I can remember throwing up in the airport! LOL, but it does go away!!!! Good luck... oh and love your dogs!!!! Vinny

crhall000's picture
crhall000
Posts: 11
Joined: Jun 2010

Thanks for your story, good thing that I still have two week off of work to recover :) my wife thinks that my body is reacting to the lack of L-Glutimine. My doctor prescribed 16,000 mg per day. That's 4000mg four times a day. She maybe right, she always is : )

merrywinner's picture
merrywinner
Posts: 627
Joined: Aug 2009

I know it's hard but it will take awhile, 6-8 weeks to start feeling better. Remember the drugs are still in the system working. Hang in there and take care.

Subscribe to Comments for "Post Chemo sickness"